# SDR SWAA002538

- Difficulty date: December 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 64,099 hours, 70,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP. RECONNECTED BATTERY AND OPS CK GOOD.
